×

On almost nilpotent varieties of linear algebras. (English) Zbl 07445617

Di Vincenzo, Onofrio Mario (ed.) et al., Polynomial identities in algebras. Proceedings of the INDAM workshop, Roma, Italy, September 16–20, 2019. Cham: Springer. Springer INdAM Ser. 44, 291-317 (2021).
Summary: A variety \(\mathcal{V}\) is almost nilpotent if it is not nilpotent but all proper subvarieties are nilpotent. Here we present the results obtained in recent years about almost nilpotent varieties and their classification.
For the entire collection see [Zbl 1461.16003].

MSC:

17A30 Nonassociative algebras satisfying other identities
16P90 Growth rate, Gelfand-Kirillov dimension
16R10 \(T\)-ideals, identities, varieties of associative rings and algebras
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bakhturin, Yu.A. Identities in Lie Algebras. Nauka, Moscow, p. 448 (1985) · Zbl 0571.17001
[2] Chang, N.T.K., Frolova, Yu.Yu.: Commutative metabelian almost nilpotent varieties growth not higher than exponential (Russian). In: International Conference Mal’tsev Readings: 10-13 November 2014, p. 119. Novosibirsk, (2014). http://www.math.nsc.ru/conference/malmeet/14/Malmeet2014.pdf
[3] Drensky, V., Polynomial identities for the Jordan algebra of a symmetric bilinear form, J. Algebra, 108, 66-87 (1987) · Zbl 0629.17011
[4] Drensky, V.: Free Algebras and PI-Algebras. Graduate Course in Algebra. Springer, Singapore (2000) · Zbl 0936.16001
[5] Frolova, Y.; Shulezhko, OV, Almost nilpotent varieties of Leibniz algebras (Russian), Prikladnaya Discretnaya Mat., 2, 28, 30-36 (2015) · Zbl 07310296
[6] Giambruno, A., Zelmanov, E.: On growth of codimensions of Jordan algebras. In: Groups, Algebras and Applications. Contemporary Mathematics, vol. 537, pp. 205-210. American Mathematical Society, Providence (2011) · Zbl 1243.17020
[7] Giambruno, A.; Mishchenko, S.; Zaicev, M., Algebras with intermediate growth of the codimensions, Adv. Applied Math., 37, 360-377 (2006) · Zbl 1111.16022
[8] James, G., Kerber, A.: The representation theory of the symmetric group. In: Encyclopedia of Mathematics and Its Applications, vol. 16. Addison-Wesley, London (1981) · Zbl 0491.20010
[9] Mishchenko, S.P.: Lower bounds on the dimensions of irreducible representations of symmetric groups and of the exponents of the exponential of varieties of Lie algebras (Russian) Mat. Sb. 187, 83-94 (1996); translation in Sb. Math. 187, 81-92 (1996) · Zbl 0873.17007
[10] Mishchenko, S.P.: Varieties of linear algebras with colength one (Russian). Vestn. Mosk. Univ. Ser. I N 1, 25-30 (2010); translation in Mosc. Univ. Math. Bull. 65, 23-27 (2010) · Zbl 1304.17002
[11] Mishchenko, SP, Almost nilpotent varieties with non-integer exponents do exist, Mosc. Univ. Math. Bull., 71, 3, 115-118 (2016) · Zbl 1370.17004
[12] Mishchenko, SP, Infinite periodic words and almost nilpotent varieties, Mosc. Univ. Math. Bull., 72, 4, 173-176 (2017) · Zbl 1390.17003
[13] Mishchenko, SP; Panov, NP, Sturmian words and uncountable set of almost nilpotent varieties of quadratic growth, Mosc. Univ. Math. Bull., 72, 6, 251-254 (2017) · Zbl 1412.17003
[14] Mishchenko, S.P., Shulezhko, O.V.: Description of almost nilpotent anticommutative metabelian varieties with subexponential growth (Russian). In: International Conference Mal’tsev Readings: 10-13 November 2014. Novosibirsk, 2014, p. 104. http://www.math.nsc.ru/conference/malmeet/14/Malmeet2014.pdf
[15] Mishchenko, S.P., Shulezhko, O.V.: Almost nilpotent varieties of arbitrary integer exponent (Russian). Vestn. Moskov. Univ. Ser. I Mat. Mekh. N 2, 53-57 (2015); translation in Mosc. Univ. Math. Bull. 70(2), 92-95 (2015) · Zbl 1394.17008
[16] Mishchenko, SP; Valenti, A., An almost nilpotent variety of exponent 2, Israel J. Math., 199, 241-258 (2014) · Zbl 1322.17001
[17] Mishchenko, S.; Valenti, A., On almost nilpotent varieties of subexponential growth, J. Algebra, 423, 902-915 (2015) · Zbl 1333.17001
[18] Mishchenko, S.; Valenti, A., An uncountable family of almost nilpotent varieties of polynomial growth, J. Pure Appl. Algebra, 222, 7, 1758-1764 (2018) · Zbl 1431.16019
[19] Mishchenko, SP; Zaicev, M., An example of a variety of linear algebras with the fractional polynomial growth, Vestn. Mosc. State Univ. Math. Mech., 1, 25-31 (2008) · Zbl 1199.17001
[20] Mishchenko, S., Panov, N., Frolova, Y., Trang, N.: On the varieties of commutative metabelian algebras. Fundam. Prikl. Mat. 21(1), 165-180 (2016). Russian; translation in J. Math. Sci. 233(5), 713-723 · Zbl 1398.13011
[21] Panov, N.P.: Almost nilpotent varieties with integer exponent. Izv. Saratov Univ., Ser. Math. Mech. Inform. 17(3), 331-343 (2017) · Zbl 1386.17001
[22] Petrogradsky, V.M.: Growth of polynilpotent varieties of Lie algebras, and rapidly increasing entire functions, (Russian). Mat. Sb. 188(6), 119-138 (1997); translation in Sb. Math. 188(6), 913-931 (1997) · Zbl 0890.17002
[23] Regev, A.: Existence of identities in A ⊗ B. Israel J. Math. 11, 131-152 (1972) · Zbl 0249.16007
[24] Shulezhko, OV; Panov, NP, On almost nilpotent varieties of anticommutative metabelian algebras, Appl. Discrete Math., 38, 35-48 (2017) · Zbl 07311439
[25] Volicenko, IB, Varieties of Lie algebras with identity [[X_1, X_2, X_3], [X_4, X_5, X_6] = 0 over a field of characteristic zero, Sibirsk. Math. Zh, 25, 3, 370-382 (1984) · Zbl 0575.17006
[26] Zhevlakov, K.A., Slin’ko, A.M., Shestakov, I.P., Shirshov, A.I.: Jordan algebras [in Russian]. Novosibirsk (1976)
[27] Zhevlakov, KA; Slinko, AM; Shestakov, IP; Shirshov, AI, Rings that are nearly associative. Nauka, Moscow (1978) (1982), English Translation: Academic Press, New York, English Translation
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.